# SDR USAASB00323

- Difficulty date: November 21, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Part number: 6130200502
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 1181 - EN ROUTE FROM PIT TO MSP, CREW REPORTED ON APPROACH TO MSP LOST FLIGHT DIRECTOR, NR 1 ENG N1, NR 1 ENG FUEL FLOW, ANTI-SKID, YAW DAMPER, NR 1 ELECTRIC HYD PUMP, CABIN AND COCKPIT EMERGENCY LIGHTS AND THE NR 1 TRU C/B TRIPPED.  FLT LANDED W/O FURTHER INCIDENT.  MX VERIFIED GEN AND BUS VOLTAGES AND ACCOMP POWER TEST ON M400 PANEL.  R/R''D THE NR 1 TRU (P/N 2-299).  ACCOMP ENG RUN AND ELECTRICAL CHECK.  ALL SYSTEMS CHECK OK.  THE FOLLOWING DAY, THE NR 1 TRU C/B TRIPPED AGAIN DURING FLIGHT.  T/S FOUND A FEEDER FAULT AT CONNECTOR D410 PHASE B AT NR 1 ENGINE GENERATOR HARNESS TO FIREWALL.  AIRCRAFT WAS RELEASED ON MEL 24-1.  THE NR 1 ENGINE GENERATOR HARNESS AND D410 FIREWALL CONNECTOR ARE PROGRAMMED
